# SDR UPS08852750

- Difficulty date: July 1, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 4772397U1
- Condition: Cracked
- Location: Bs 1760 L10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, END FITTING CRACKED L10L, STA 1760.  REMOVED AND REPLACED FITTING IAW, SRM. 51-1-20D, 51-1-8, 51-3-1.
